# SDR AWXA200300698

- Difficulty date: June 14, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 43,417 hours, 19,877 cycles
- Engine: Iae V2500A1
- Engine time: 36,902 hours, 16,759 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Loose
- Location: Vari Stator Vane
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

TEARDOWN REPORT OF ENG IDENTIFIED HIGH INTERNAL LEAKAGE AT VSV ACT ALONG WITH SLOW PISTON VELOCITY. TEARDOWN REVEALED THAT CONTROL SERVO VALVE & SEAL WERE WORN BEYOND LIMITS & CAUSED INTERNAL LEAKAGE AT VSV ACT. FAILURE MODE & EFFECTS ANALYSIS CONSIDER THIS A MAJOR FAILURE & WOULD RESULT IN CSV TO M
